Tokyo Journal of Mathematics

Formula for the Casimir Operator in Iwasawa Coordinates

Floyd L. WILLIAMS

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 1 (1985), 99-105.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151572

Digital Object Identifier
doi:10.3836/tjm/1270151572

Mathematical Reviews number (MathSciNet)
MR800078

Zentralblatt MATH identifier
0596.22004

Citation

WILLIAMS, Floyd L. Formula for the Casimir Operator in Iwasawa Coordinates. Tokyo J. Math. 08 (1985), no. 1, 99--105. doi:10.3836/tjm/1270151572. https://projecteuclid.org/euclid.tjm/1270151572


Export citation